On a property of continuous solutions of the dilation equation with positive coefficients
Acta Universitatis Carolinae. Mathematica et Physica, Tome 45 (2004) no. 2, pp. 75-79
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_2004_45_2_a8,
author = {Morawiec, Janusz},
title = {On a property of continuous solutions of the dilation equation with positive coefficients},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {75--79},
year = {2004},
volume = {45},
number = {2},
mrnumber = {2138278},
zbl = {1061.42028},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_2004_45_2_a8/}
}
TY - JOUR AU - Morawiec, Janusz TI - On a property of continuous solutions of the dilation equation with positive coefficients JO - Acta Universitatis Carolinae. Mathematica et Physica PY - 2004 SP - 75 EP - 79 VL - 45 IS - 2 UR - http://geodesic.mathdoc.fr/item/AUCMP_2004_45_2_a8/ LA - en ID - AUCMP_2004_45_2_a8 ER -
Morawiec, Janusz. On a property of continuous solutions of the dilation equation with positive coefficients. Acta Universitatis Carolinae. Mathematica et Physica, Tome 45 (2004) no. 2, pp. 75-79. http://geodesic.mathdoc.fr/item/AUCMP_2004_45_2_a8/